# SDR ASAA2013022493987

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,652 hours, 7,432 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU.  PULLED & RESET CIRCUIT BREAKER SATCOM.  OPS GOOD IAW 23-15-00-730-801.
